Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.66

See all formats and pricing
In This Section
Volume 15, Issue 1 (Jan 2003)


Correlation of fractional parts of n2a

Alexandru Zaharescu
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2003.004

About the article

Published Online: 2006-01-23

Published in Print: 2003-01-13

Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2003.004. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Sneha Chaubey, Melinda Lanius, and Alexandru Zaharescu
Journal of Number Theory, 2015, Volume 151, Page 147
Kit-Ho Mak and Alexandru Zaharescu
Journal of Number Theory, 2014, Volume 140, Page 277
Emre Alkan, Maosheng Xiong, and Alexandru Zaharescu
Journal für die reine und angewandte Mathematik (Crelles Journal), 2010, Volume 2010, Number 641
J. L. Truelsen
International Mathematics Research Notices, 2010

Comments (0)

Please log in or register to comment.
Log in